# SDR UIEA2021033100772

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 85,188 hours, 24,932 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER SKIN WITH SMALL NICK( REPAIRED SMALL NICK ON RH WING IB FLAP UPPER SKIN IAW B767 SRM 57-53-01-2R-1 DET. 1 AND SRM 51-70-17 PER. 4B. REFINISHED SURFACE PROTECTION IAW B767 AMM 51-21-12 AND B767 SRM 57-53-01 )
